MathSciNet Relay Station
MathSciNet bibliographic data
MR1491864 (2000j:20098) 20J05 (20E06 57M07)
Fujiwara, Koji The second bounded cohomology of an amalgamated free product of groups. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1113–1129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement